Translator Disclaimer
July/August 2015 Analytic smoothing effect for a system of Schrödinger equations with two wave interaction
Gaku Hoshino, Tohru Ozawa
Adv. Differential Equations 20(7/8): 697-716 (July/August 2015). DOI: 10.57262/ade/1431115713

Abstract

We study the global Cauchy problem for a system of Schrödinger equations with two wave interaction of quadratic, cubic and quintic degrees. For sufficiently small data with exponential decay at infinity we prove the existence and uniqueness of global solutions which are analytic with respect to Galilei and/or pseudo-conformal generators for sufficiently small data with exponential decay at infinity. This paper is a sequel to our paper [22], where three wave interaction is studied. We also discuss the associated Lagrange structure.

Citation

Download Citation

Gaku Hoshino. Tohru Ozawa. "Analytic smoothing effect for a system of Schrödinger equations with two wave interaction." Adv. Differential Equations 20 (7/8) 697 - 716, July/August 2015. https://doi.org/10.57262/ade/1431115713

Information

Published: July/August 2015
First available in Project Euclid: 8 May 2015

zbMATH: 1319.35238
MathSciNet: MR3344615
Digital Object Identifier: 10.57262/ade/1431115713

Subjects:
Primary: 35Q55

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 7/8 • July/August 2015
Back to Top